ISSN 2149-5807 | E-ISSN 2149-6048
Advanced Search
All
Title
Authors
Abstract
Key Word
Full Text
DOI
Type of the Article
Year
to
Search Results
Radiopaque Fecaloma wich Mimic Foreign Body
(Eurasian J Emerg Med 2013; 12: 164-166)
DOI: 10.5152/jaem.2011.063
Following Accidental Low Dose Sodium Azide Ingestion - Case Report
(Eurasian J Emerg Med 2011; 10: 41-42)
DOI: 10.4170/jaem.2009.55264
An Overcrowding Measurement Study in the Adult Emergency Department of Gazi University Hospital, Using the “National Emergency Departments Overcrowding Study” (Nedocs) Scale
(Eurasian J Emerg Med 2011; 10: 60-64)
DOI: 10.5152/jaem.2011.013
A Case of Accidental Injection of Epinephrine (Epipen®)
(Eurasian J Emerg Med 2011; 10: 188-188)
DOI: 10.5152/jaem.2011.045
CARBON DIOXIDE POISONING IN THE GENERAL DIRECTORATE OF GOVERMENT PRIME MINISTERY OFFICE ARCHIVES
(Eurasian J Emerg Med 2007; 6: 22-24)
Yeni kılavuzdan inciler
(Eurasian J Emerg Med ; : 6-)
Meeting Report of 10th National Emergency Medicine Congress & 1st Intercontinental Emergency Medicine Congress
(Eurasian J Emerg Med 2014; 13: 154-155)
DOI: 10.5152/jaem.2014.379
Editor’s Corner
Survey
AVES | Copyright © 2017 Emergency Medicine Physicians Association of Turkey | Latest Update: 27.07.2017